# SDR REXA2016102802094

- Difficulty date: October 28, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N912XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15144
- Aircraft time: 22,172 hours, 14,367 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 4535000
- Part serial: 16271
- Condition: Inoperative
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELT FAILS G SWITCH TEST ON JC-25-220-700.  REMOVED & REPLACED ELT IAW AMM 25-62-02.  OPS CHECKED OK PER JC-25-220-700.
